Remarks on the large time behaviour of a nonlinear diffusion equation
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 5, pp. 423-452.
@article{AIHPC_1987__4_5_423_0,
     author = {Kavian, Otared},
     title = {Remarks on the large time behaviour of a nonlinear diffusion equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {423--452},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {5},
     year = {1987},
     mrnumber = {921547},
     zbl = {0653.35036},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1987__4_5_423_0/}
}
TY  - JOUR
AU  - Kavian, Otared
TI  - Remarks on the large time behaviour of a nonlinear diffusion equation
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1987
SP  - 423
EP  - 452
VL  - 4
IS  - 5
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1987__4_5_423_0/
LA  - en
ID  - AIHPC_1987__4_5_423_0
ER  - 
%0 Journal Article
%A Kavian, Otared
%T Remarks on the large time behaviour of a nonlinear diffusion equation
%J Annales de l'I.H.P. Analyse non linéaire
%D 1987
%P 423-452
%V 4
%N 5
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPC_1987__4_5_423_0/
%G en
%F AIHPC_1987__4_5_423_0
Kavian, Otared. Remarks on the large time behaviour of a nonlinear diffusion equation. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 5, pp. 423-452. http://archive.numdam.org/item/AIHPC_1987__4_5_423_0/

[1] D.G. Aronson and H.F. Weingerger, Muldimensional Nonlinear Diffusion Arising in Population genetics, Advances in Math., Vol. 30, 1978, pp. 33-76. | MR | Zbl

[2] Th. Cazenave and P.L. Lions, Solutions globales de l'équation de la chaleur semi-linéaires, Comm. in P.D.E. Vol. 9, (10), 1984, pp. 955-978. | MR | Zbl

[3] M. Escobedo and O. Kavian, Variational Problems Related to Self-Similar Solutions of the Heat equation, J. of Nonlinear Analysis, Theory, Methods and Appl. (to appear). | MR | Zbl

[4] M. Escobedo and O. Kavian, Asymptotic Behaviour of Positive Solutions of a Non-linear Heat Equation (to appear). | Zbl

[5] M. Escobedo, O. Kavian and H. Matano, in preparation.

[6] H. Fujita, On the Blowing-Up of Solutions of the Cauchy Problem for u t = Δ u + u 1 + α , J. Fac. Sci. Univ. of Tokyo, Sect I, Vol. 13, 1966, pp. 109-124. | MR | Zbl

[7] Y. Giga, A Remark on a priori Bounds for Global Solutions of a Semi-Linear Heat Equation, Preprint.

[8] A. Haraux and F.B. Weissler Non-Uniqueness for a Semi-Linear Initial Value Problem, Indiana Univ. Math. J., vol 31, n° 2, 1982, pp. 167-189. | MR | Zbl

[9] K. Hayakawa, On Non-Existence of Global Solutions of Some Semi-Linear Parabolic Equations, Proc. Japan Acad., Vol. 49, 1973, pp. 503-505. | MR | Zbl

[10] K. Kobayashi, T. Sirao et H. Tanaka, On the Growing up Problem for Semi-Linear Heat Equations, J. Math. Soc. Japan, Vol. 29, 1977, pp. 407-424. | MR | Zbl

[11] L.E. Payne and D.H. Sattinger, Saddle Points and Instability of Non-linear Hyperbolic Equations, Israël J. of Math., vol. 22, n° 3-4, 1975, pp. 273-303. | MR | Zbl

[12] D.H. Sattinger, On Global Solution of Nonlinear Hyperbolic Equations, Arch. Rat. Mech. and Analysis, Vol. 30, 1968, pp. 148-172. | MR | Zbl

[13] F.B. Weissler, Existence and Non-Existence of Global Solutions for a Semi-Linear Heat Equation, Israël J. of Math., Vol. 38, n° 1-2, 1981, pp. 29-39. | MR | Zbl

[14] F.B. Weissler, Rapidly Decaying Solutions of an O.D.E. with Application to Semi-linear Parabolic P.D.E.'s. (to appear).

[15] C.M. Dafermos, Asymptotic Behavior of Solutions of Evolution Equations in Non-linear Evolution Equations, M. G. CRANDALL Ed., pp. 103-123, Academic Press, New York, 1978. | MR | Zbl